MathSciNet Relay Station
MathSciNet bibliographic data
MR2766352 60J60
Noarov, A. I. On some diffusion processes with stationary distributions. (Russian) Teor. Veroyatn. Primen. 54 (2009), no. 3, 589--598; translation in Theory Probab. Appl. 54 (2010), no. 3, 525–533
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement